# SDR UIEA2020081971790

- Difficulty date: August 16, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,317 hours, 21,573 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: S343T00314
- Part serial: N59512
- Condition: Malfunctioned
- Location: Shutoff Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT R FUEL SPAR VAL CAUTION MESSAGE LIGHT ILLUMINATED REMOVED AND REPLACED R/H FUEL SHUTOFF VALVE ACTUATOR IAW AMM 28-22-11, OPS CHECK GOOD
